When my boy was borned, he did it with a big head. First the doctors thought that he had hydrocefaly, but he did not. I suffered a lot. He was a big baby and he had a lot of difficulties during that time. He was with the neurologist and the pediatrician (who could not explain what was happening and why his head continued growing). The genetist told us ( my husband and I ) that there was a possibility that my baby had the Sotos syndrome (babies with big head and with mental problems), but there were not way to certify this in 100%. Now my boy has 5 years old he is very intelligent and smart but the neurologist has told me that maybe he has the syndrome in a very little way. Although he is smart and intelligent he has problems with his emotions. He hits other children at school he is in a bad mood. Because I was so worried and I felt guilty I get pregnat because I thought who was going to look after my boy when his father and I were not with him. Now I have a little 5 moth girl completly normal thanks God, but my boy is very jealous. My husband has been moved to another country to live so he has passed through many changes: new school, the baby, he uses glases (that is one symtom of the syndrome as well as the behaviour). My husband does not have enough patience with him although the loves him a lot because my boy hits him. My boy has been with psicologists and therapists (of languaje and thick and thin motor exams), but the worse thing is that now he has started to hurt with his hands his fingers until they bleed. I do not know what to do. In the school the teachers have asked him why he hits other mates and he answers that he has not do it his hand did it and the teacher and the psicologist have told me that he is smart in his answers. He reads and writes but now I am writing you with my heart broken in two and crying, because I do not know what to do.
Please if you were so kind I need HELP.
Regards and God bless you,
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?